Journal article icon

Journal article

Heterogeneity in dynamic discrete choice models.

Abstract:

We consider dynamic discrete choice models with heterogeneity in both the levels parameter and the state dependence parameter. We first present an empirical analysis that motivates the theoretical analysis which follows. The theoretical analysis considers a simple two-state, first-order Markov chain model without covariates in which both transition probabilities are heterogeneous. Using such a model we are able to derive exact small sample results for bias and mean squared error (MSE). We dis...

Expand abstract

Actions


Access Document


Files:
Publisher copy:
10.1111/j.1368-423X.2009.00301.x

Authors


Publisher:
Blackwell Publishing
Journal:
Econometrics Journal
Volume:
13
Issue:
1
Pages:
1 - 39
Publication date:
2010-01-01
DOI:
ISSN:
1368-4221
Language:
English
UUID:
uuid:ec5779c5-881c-48e5-9bce-8ec060241920
Local pid:
oai:economics.ouls.ox.ac.uk:14764
Deposit date:
2011-08-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP